# SDR DALA2016101707288

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 598-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED THE RT WINDOW RING PAN FWD & LOWER CORNER AT BS 598, 788, 845 AND 1174.   REPAIRED IAW SRM 53-05 FIG. 122, 51-30-02 , 51-30-05, 51-10-03, PAR 21, 14 AND ER/A 487747-14MA  REV. A, 493648-14MA  REV.A.
